View Full Version : Is there a way to tell besides the obvious?

04-21-2010, 05:13 AM
Hello All,

I have been on propecia for almost 2 months now. And I am starting to think that I am one of those unlucky few who get sides. I noticed that the first day that I took it, almost instantly that my errections wern't as hard anymore. I know that sounds silly and I convinced myself that one was in my head, but after a week or two I started to notice that I did not have morning wood anymore or random errections either. After a while I started to notice harder ones when I masturbated and I was starting to think that the first few weeks were a fluke. But when I had my first encounter with a girl, I was not able to get one hard enough. (which is probally a good thing, not that hot) But I was drinking that night so that might of played a factor. The next time I had one was a week later and I did get one hard enough but didn't have the courage to switch positons because I would loose it. But, this brings me to my topic, I am just coming back from the morning after a new encounter and sadly to say it didn't end with me performing like a champion. I just got some mouth and hand action because I had it going missionary for a while, then tried to go doggy, but lost my wood. After words I made up every excuse not to hurt the girls feelings. But I really think Propecia is working for me, I have noticed that when I run my hands through my hair I am not seeing one or two short strands as much. I am only 23 and would be happy just to keep what I have now untill a transplant is posible. Does anyone have any advice what I should do?

Should I give it more time and try and let my body adjust?
Should I cut my dosage and see if that helps? (I am taking 1mg a day)
Or is it to early to tell and most likley its all in my head?

Anyway thanks for listening and I hope to get some advice from propecia veterans. I would hate to have to pick my poison with limp d### syndrome or baldness.


04-21-2010, 07:58 AM
I have been on propecia for 5 months now, and I was in the same boat when I was 2 months in. Lately everthing has been bonerific! Before I was on propecia I would lose hardness when I switched positions, especially when drinking was invloved. I am getting more and more randoms and my erections in general are definitely harder now than 2 months in (I didn't see improvement until 4 months in, which might not even mean much since everyone's different). Semen is still a little watery but I don't have any complaints (and no complaints from my lady yet either ;) )

Anxiety is definitely at it's worst now. I think if you can perservere, you will notice improvement months down the line. It sucks enduring through the hair-loss saga day by day, but I continue to stay mentally strong throughout this difficult process.

I am not a doctor but it seems that a lot of people experience temporary loss of libido.

Should I give it more time and try and let my body adjust? Yes!

Should I cut my dosage and see if that helps? I have not considered it. I've heard this has helped for some but I guess this is up to you. I've also heard that reducing the dose doesn't proportionally reduce the sides and you still may have them.

^I personally am also trying to go for consistency as it seems that a lot of success stories have come from sticking to the same regimen for a long period of time. So I'm sticking with 1/4 of proscar, rogaine all over the top of my diffused head 1x at night, and niz 3-4x a week unless I experience very irregular sides.

I am also 23 so I relate to your story. It sounds like your head is in the right place and I wish you good luck.

Fixed by 35
04-21-2010, 09:38 AM
I'd say keep taking the drug. The irony is that if you stopped taking finasteride, you'd be happier with no libido anyway! The options are either trying to save your hair and having a lower libido, or not saving your hair and having a high libido that will only frustrate you!

04-27-2010, 11:19 PM
good advice so far, but I am still interested in hearing from more Propecia users. Are the negitive sides simply weaker errections, or are they total impudance?

04-27-2010, 11:23 PM
I have been taking the drug for over a week now and I have had absolutely no side effects. I suppose I am somewhat lucky, so far. Just want to say.

I am not expert at all... but I do hear a lot of people who talk about continuing the drug. Also, in the studies the people that continued got their normal function back. But I would not trust any of this and it won't hurt anything but your ego to talk to a doctor, consider it.

Good luck man